# SDR 20001128AP003

- Difficulty date: June 14, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N173RA
- Make and model: Dhav DHC7102
- Aircraft serial: 38
- System (JASC): 5754 · Leading Edge Devices
- Part: Hinge
- Part number: 75750225
- Condition: Worn
- Location: Lt Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, FOUND LEFT WING INNER TRAIL FLAP OUTBOARD HINGE ARM WORN.  REPAIRED LEFT WING INNER FORE FLAP TO TRAIL FLAP OUTBOARD HINGE ARM IAW BOMBARDIER (DEHAV) RD7-57-030.  (M)
